# SDR GLBA20060940

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 22,148 hours, 26,889 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1013880167
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5128, ENROUTE, PILOTS REPORTED THAT WHILE INFLIGHT MAIN GEAR EXTENDED AND THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED. CREW MANUALLY EXTENDED GEAR TO ACHIEVE A (3) GREEN CONFIGURATION.  MAINTENANCE REMOVED AND REPLACED A FLEXIBLE HYDRAULIC LINE IN THE RT GEAR AREA AND PERFORMED AN OPERATIONAL CHECK IAW MM 32-30-10. OPERATIONAL AND LEAK CHECK GOOD.
